# SDR DALA2024020201503

- Difficulty date: February 1, 2024
- Submitted: February 2, 2024
- Operation: Air carrier
- Aircraft: N696DL
- Make and model: Boeing 757232
- Aircraft serial: 29728
- Aircraft time: 80,231 hours, 31,260 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 370-680 S14l
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 696 CRACK ON INTERCOSTAL BTW STA=670 AND STA= 680. BTW STRNGR S-L14 AND S-L13 C.PAX.   SUMMARY OF NRC 00456: INTERCOSTAL BTW STA=670 AND STA= 680. BTW STRNGR S-L14 AND S-L13 C.PAX WAS REPLACED PER B757-200 SRM.
